# SDR CALA2025070706275

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTS FROM SEAT 31 AFT ARE INOP.  REPLACED BULB PER 33-51-03-002-001 OPS CHECKS GOOD.
